Monetary policy rules in transition economies: the impact of ambiguity

Ghatak, Subrata and Spanjers, Willy (2007) Monetary policy rules in transition economies: the impact of ambiguity. International journal of development issues, 6(1), pp. 26-37. ISSN (print) 1446-8956

Full text not available from this archive.
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: Cheryl Clark
Date Deposited: 05 Mar 2009 14:43
Last Modified: 05 Mar 2009 14:43
URI: http://eprints.kingston.ac.uk/id/eprint/4834

Actions (Repository Editors)

Item Control Page Item Control Page